# SDR DALA2023061604918

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2814864) CRACKED BRACKET LOCATED BS500J AND STR26R AT FWD CARGO COMPARTMENT. REPLACED BRACKET LOCATED BS500J FWD FACE FRAME STR26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G, B737-900ER SRM51-10-02-0G AND DWG 143A7505 SHEET 105 REV E.
